//Alit Ibraimi
Alit Ibraimi 2018-10-10T15:09:31+00:00

Authors
Title
Journal
Number/Vol
Pages
Year
ISSN
Attachment
A. IBRAIMI DIZAJNET E HADAMARDIT DHE LIDHJET E TYRE ME KODET ORTOGONALEBULETINI SHKENCOR UNIELXI/361-912007
A. IBRAIMI, L. NIKOLLA , A. FUNDO SPECTRAL PROPERTIES OF SCHRODINGER OPERATORS WITH DECAYING POTENTIALSBULETINI SHKENCOR UNIELXIII/22009978-99956-838-1-8
A. IBRAIMI, L. NIKOLLA THE CAUCHY PROBLEM FOR THE QUASILINEAR SCHRÖDINGER EQUATION AND LOCAL WELL POSEDNESSMATHEMATICA MACEDONICA757-6820091409 9721
A. IBRAIMI, L. NIKOLLA SCHRODINGER AND DIRAC OPERATORS WITH SINGULAR POTENTIALSBULETINI SHKENCOR UNIELXiV/32010
F. I.SADIKI , A. IBRAIMIRELATION BETWEEN PROPERTIES OF TERNARY SEMIRINGS AND PROJECTIVE PLANESINTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS VOL.80-120121314-3395
XH. BEQIRI, A. IBRAIMINEW OSCILLATION CRITERIA FOR SECOND ORDER ADVENCED NEUTRAL DIFFERENTIAL EQUATIONSINTERNATIONAL JOURNAL OF ENGINERING RESEARCH AND TECHNOLOGY2/103365-336920132278-0181
K.RASIMI, A. IBRAIMI, L. GJOKANOTES ON Λ-COMMUTING OPERATORSINTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICSVOL.91,NO.2191-19620141314-3395
E.DURMISHI, K.RASIMI, A.IBRAIMIFINDING A METRIC FOR A FAMILY OF CONTRACTIVE FUNCTIONSINTERNATIONAL J. OF MATH. SCI. & ENGG. APPLS. (IJMSEA) VOL. 8 NO. VI 181-18820140973-9424
RISTO MALČESKI, , ALIT IBRAHIMI, CONTRACTION MAPPINGS AND FIXED POINT IN 2-BANACH SPACESINTERNATIONAL JOURNAL OF SCIENTIFIC AND INNOVATIVE MATHEMATICAL RESEARCH (IJSIMR) VOLUME 4, ISSUE 434-432016
ALEKSA MALČESKI , ALIT IBRAHIMI, RISTO MALČESKIEXTENDING KANNAN AND CHATTERJEA THEOREMS IN 2-BANACH SPACES BY USING SEQUENTIALY CONVERGENT MAPPINGS МАТЕМАТИЧКИ БИЛТЕНVOL. 40(LXVI) NO. 129-362016
F. SADIKI, A. IBRAIMI, A. JUSUFIDESARGUES SYSTEMS AND A MODEL OF A LATERALLY COMMUTATIVE HEAP IN DESARGUES AFFINE PLANEINTERNATIONAL JOURNAL OF ENGINEERING RESEARCH & TECHNOLOGY (IJERT)VOL. 5 ISSUE 08423-427 20162278-0181
A.JUSUFI, K.RASIMI, A. IBRAIMIDRAZIN’S PSEUDO-INVERS FOR SINGULAR MATRICES WITH A ZERO ROWUNIELXVII/32013
Authors
Title
Conference Name
Place
ISBN
Year
A. IBRAIMIDIZAJNET E HADAMARDIT DHE LIDHJET E TYRE ME KODET ORTOGONALEKONFERENCA E PARË NDËRKOMBËTARE E ALGJEBRËS DHE E ANALIZËS FUNKSIONALEELBASAN- SHQIPËRI2007
A. IBRAIMI, L. NIKOLLA , A. FUNDOSPECTRAL PROPERTIES OF SCHRODINGER OPERATORS WITH DECAYING POTENTIALSKONFERENCA E TRETË NDËRKOMBËTARE E ALGJEBRËS DHE E ANALIZËS FUNKSIONALEELBASAN SHQIPËRI978-99956-838-1-82009
A. IBRAIMI, L. NIKOLLASCHRODINGER AND DIRAC OPERATORS WITH SINGULAR POTENTIALSKONFERENCA E KATËRT NDËRKOMBËTARE E ALGJEBRËS DHE E ANALIZËS FUNKSIONALEELBASAN SHQIPËRI2010
A. IBRAIMI, L. NIKOLLA, F.I. SADIKISPECTRAL PROPERTIES OF SCHRODINGER OPERATORS DEPENDS OF POTENTIAL ON RIEMANNIAN MANOFILDSKONFERENCA KOMBETARE “STUDIME TË AVANCUARA NË INXHINIERINË MATEMATIKE,FIZIKE DHE KIMIKE”TIRANË SHQIPËRI2011
A.JUSUFI,A.IBRAIMI, K.RASIMIDRAZIN’S PSEUDO-INVERS FOR SINGULAR MATRICES WITH A ZERO ROW1ST WESTERN BALKAN CONFERENCE OF MATHEMATICAL SCIENCESELBASAN SHQIPËRI2013
M.SADIKU, A.IBRAIMI,L.SADIKUECONOMETRIC ESTIMATION ON THERELATIONSHIP BETWEEN UNEMPLOYMENT RATE AND ECONOMIC GROWTH IN FYR OF MACEDONIA6TH INTERNATIONAL CONFERENCE EBEEC NISH SERBI2014
A.IBRAIMI, E. DURMISHIGJETJA E METRIKAVE NËN TË CILAT FAMILJE FUNKSIONESH JOKONTRAKTIVE KTHEHEN NË FAMILJE FUNKSIONESH KONTRAKTIVETAKIMI I IX VJETOR SHKENCOR NDËRKOMBËTARPRISHTINË KOSOVË978-9951-518-11-62014
M.SADIKU, A.IBRAIMI,L.SADIKUASYMPTOTIC CASES OF GENERALIZED TRANSFORMATION OF TRIGONOMETRIC SERIES BY MEANS OF A MODIFIED EULER TYPE OPERATOR25TH INTERNATIONAL CONFERENCE ON OPERATOR THEORY,TIMISOARA ROMANI2014
M.SADIKU, A.IBRAIMIACCELERATION OF CONVERGENCE OF POWER SERIES AND THEIR RESPECTIVE ALGORITHMS13TH ANNUAL RESEARCH CONFERENCE ON ADVANCEMENT IN BUSINESS, SCIENCE AND TECHNOLOGY, ARCISTAMBULL TURQI2014
EMIN DURMISHI, STOJAN RADENOVIC, ALIT IBRAIMIKANNAN CONTRACTIVE MAPPINGS ON CONE METRIC SPACESICNES (INTERNATIONAL CONGRESS ON NATURAL AND ENGINEERING SCIENCES)SHKUP MAQEDONI2016
ALEKSA MALČESKI , ALIT IBRAHIMI, RISTO MALČESKIEXTENDING KANNAN AND CHATTERJEA THEOREMS IN 2-BANACH SPACES BY USING SEQUENTIALY CONVERGENT MAPPINGS KONGRES MATEMATICARAOHËR MAQEDONI
Authors
Title
Publisher
Year
ISBN

View publications by citation.

Publications, in process.